Rectilinear Shortest Paths in the Presence of Rectangular Barriers.
Discrete & computational geometry, Tome 4 (1989) no. 6, pp. 41-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
shortest-path problem, isothetic rectangles, barriers, planar subdivision, query point, sweep technique, rectangular regions
@article{DCG_1989__4_6_131063,
author = {D.T. Lee and P.J. de Rezende and Y.F. Wu},
title = {Rectilinear {Shortest} {Paths} in the {Presence} of {Rectangular} {Barriers.}},
journal = {Discrete & computational geometry},
pages = {41--54},
year = {1989},
volume = {4},
number = {6},
zbl = {0655.05041},
url = {http://geodesic.mathdoc.fr/item/DCG_1989__4_6_131063/}
}
D.T. Lee; P.J. de Rezende; Y.F. Wu. Rectilinear Shortest Paths in the Presence of Rectangular Barriers.. Discrete & computational geometry, Tome 4 (1989) no. 6, pp. 41-54. http://geodesic.mathdoc.fr/item/DCG_1989__4_6_131063/